Hans L. Cycon, "A theorem on localized self-adjointness of Shrödinger operators with -potentials", International Journal of Mathematics and Mathematical Sciences, vol. 5, Article ID 794056, 8 pages, 1982. https://doi.org/10.1155/S0161171282000519
A theorem on localized self-adjointness of Shrödinger operators with -potentials
We prove a result which concludes the self-adjointness of a Schrödinger operator from the self-adjointness of the associated localized Schrödinger operators having -Potentials.
Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.